MAUDE Adverse Event Report: MPRI ATTAIN ABILITY STRAIGHT MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

MPRI ATTAIN ABILITY STRAIGHT MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 439688
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291); Low impedance (2285); Adverse Event Without Identified Device or Use Problem (2993); High Capture Threshold (3266)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 07/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continued from d10: (b)(6) 2016.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the left ventricular (lv) lead triggered an warning for high undefined impedance.The lv exhibited possible loss of capture and the thresholds were higher than the programmed output.It was noted that the patient experienced phrenic nerve stimulation from the lv lead in some pacing vectors.The lv lead remains in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ATTAIN ABILITY STRAIGHT MRI SURESCAN
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key20079374
Report Number2649622-2024-22918
Device Sequence Number20748642
Product Code OJX
UDI-Device Identifier00643169601819
UDI-Public00643169601819
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/24/2018
Device Model Number439688
Device Catalogue Number439688
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date09/27/2024
Date Device Manufactured04/05/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-45 LEAD, 5076-52 LEAD
Patient Age65 YR
Patient SexMale